MAUDE Adverse Event Report: ARTHREX, INC. SYNERGYRF¿ CONSOLE; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. SYNERGYRF¿ CONSOLE; ELECTROSURG CUT/COAG DEVICE
Model Number SYNERGYRF¿ CONSOLE
Medical Device Problem Codes Radiofrequency Interference (RFI) (2314); Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a hip arthroscopy the device created interference as soon as the handpiece touched the patient's tissue.The fuses have been changed already.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.Update cmackenbach 26-may-2025.Further information was received that the patient would jump when the surgeon was cutting the capsule.It happens sometimes when passing a nearby nerve.While working on the articulation, there was no problem.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was not confirmed.The manufacturer evaluation revealed damages at the rubber bumper, but no other damages / malfunctions were observed.

Brand Name
SYNERGYRF¿ CONSOLE
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22235600
Report Number1220246-2025-02479
Device Sequence Number8976824
Product Code GEI
UDI-Device Identifier00888867142473
UDI-Public(01)00888867142473(11)240805(10)NB
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGYRF¿ CONSOLE
Device Catalogue NumberAR-9800
Device Lot NumberNB
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown